Interventional Cardiology Expert Forum
Heart medication
About This Forum:

Questions in the Interventional Cardiology forum are answered by medical professionals affiliated with the Truman Medical Center. Topics covered include acute coronary syndrome, angina , atrial fibrillation , cardiac catheterization , cardiomyopathy , drug abuse & cardiac disease, echocardiography , heart failure , hypertension & heart disease , lipid management , minorities and heart disease, peripheral vascular disease prevention, valvular heart disease , women’s heart health, and the warning signs of a heart attack.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Heart medication
I was recently prescribed two new medications for Blood pressure and have since noticed that at times my knees become very red and hot. Could this be from the medications? My BP meds are Cardivol, Enalipril, and Amlodipine. Thank you for your time.
Discussion is closed
Cancel
1 Answers
1 Answers
Page 1 of 1
290384 tn?1193371112
THis is unlikely due specificly due to the medicine but is possible
Discussion is closed
Cancel
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank